# SDR CA150825005

- Difficulty date: August 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Burned
- Location: Acpc
- Component: Acpc, Intertechniq, 671GA01Y00
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE WAS TROUBLESHOOTING AN AC GEN 1 HISTORY OF NOT STAYING ONLINE AND FOUND TERMINAL LUGS AT K113 IN ACPC BURNED AND LOOSE HARDWARE.
